# SDR NACA2024112200001

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,118 hours, 15,998 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP INOP LIGHT ON AFT ENGINE START.   REPLACED TB9001 PER SWPM 20-83-01 OPS CHECK OK PER AMM 28-22-00
